I have been on Mirtazapine for about 4 months. Had the burning and tingling and sore arms early on, and now they have returned. Causes anxiety, creates more sensations. Recently started cpap therapy and I was feeling so good! Now this, ugh.
Been experiencing for quite sometime a burning pain on my right leg ( femur muscle area ) This happens constantly even i...
I have been taking Crestor 10 mg for 5 months but on various Statins for 2O years. A few days ago my skin started to fee...1 REPLY
ive been on mirtazapine after suffering from anxiety and insomnia for 18 months. Tried SSRI's (2 types, but they mad...7 REPLIES
i take mirtazapine and i have been with it a few months now i was taking it in combination with celexa i eventually stop...3 REPLIES
I've been on Mirtazapine for 4 weeks and don't feel any better, I can't stop crying and have dark thoughts. ...6 REPLIES
Hi all. Great reading your posts. I am on Mirtazapine for the second time. Happy new year by The way. Firstly my psychia...4 REPLIES
Ihave been taking both drugs for quite some time but only recently have lost my sense of taste and smell and instead tas...2 REPLIES
Hi there, i have been taking fluoxetine 60mg and 15mg of mirtazapine for quite some time now, unfortunately I'm not ...2 REPLIES
Hello, I need help to understand how this antidepressant works for anxiety. I am suffering from severe anxiety (suspecte...1 REPLY
I am a 33 year old male. I've been a low self esteem person from childhood. Due to some family tensions before my ma...1 REPLY